# SDR SWAA2021100828085

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 46,902 hours, 23,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR L1 SLIDE PRESSURE INDICATOR OUT OF THE GREEN TOLERANCE BAND ; / [01] REMOVED AND REPLACED L1 SLIDE PACK ASSY. IAW M/M 25-66-01 AND MT 725-61-06
